The laplacian and the discrete laplacian
Compositio Mathematica, Tome 69 (1989) no. 1, pp. 111-120
Cet article a éte moissonné depuis la source Numdam
@article{CM_1989__69_1_111_0,
author = {Ditzian, Z.},
title = {The laplacian and the discrete laplacian},
journal = {Compositio Mathematica},
pages = {111--120},
year = {1989},
publisher = {Kluwer Academic Publishers},
volume = {69},
number = {1},
mrnumber = {986815},
zbl = {0738.35015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1989__69_1_111_0/}
}
Ditzian, Z. The laplacian and the discrete laplacian. Compositio Mathematica, Tome 69 (1989) no. 1, pp. 111-120. http://geodesic.mathdoc.fr/item/CM_1989__69_1_111_0/